Bilateral cystoid macular edema in a patient with chronic myeloid leukaemia under treatment with imanitib mesylate: report of an unusual side effect

@article{Georgalas2007BilateralCM,
  title={Bilateral cystoid macular edema in a patient with chronic myeloid leukaemia under treatment with imanitib mesylate: report of an unusual side effect},
  author={Ilias Georgalas and Carlos Eduardo Pavesio and Eric Ezra},
  journal={Graefe's Archive for Clinical and Experimental Ophthalmology},
  year={2007},
  volume={245},
  pages={1585-1586}
}
Dear Editor: Imanitib mesylate is a selective inhibitor of the BCR-ABL tyrosine kinase and has been used as an effective therapy for chronic myeloid leukaemia(CML) [1]. The most common ocular side effects of imanitib are periorbital edema and epifora [2]. We report a patient who developed severe bilateral cystoid macular edema (CME) during treatment with imanitib. A 74-year-old female was referred for cataract surgery in her right eye. She gave a 2-year history of CML, under treatment with… CONTINUE READING
6 Citations
5 References
Similar Papers

Similar Papers

Loading similar papers…